Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking pritoxin for gastritis. Shortness of breath, difficulty in swallowing and nausea. Any medication needed?

I was diagnosed in the ER with gastritis about six weeks ago. I took Pritoxin for 30 days (no refill) and have not been taking anything else. The last couple of days I have similar symptoms returning that landed me in the hospital to begin with. Shortness of breath, difficulty swallowing (dryness in the back of my throat), nausea, dizziness, etc. I am anxious all the time. Is the gastritis causing this? Is there an over the counter medicine I can take? I do not have insurance and do not want to pay $80 a month for Pritoxin.

Thank you!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I have asked and requested to you all that age should always be mentioned and details of symptoms

for example: You were diagnosed gastritis on what basis ? Symptoms you have mentioned like shortness of breathe, difficulty swallowing, dizziness are not the prominent symptoms or may be caused by gastritis rarely.

Whether shortness of breathe is associated with any cough, expectoration , chest pain or fever, whether it is occurring in rest position or after some exertion

Difficulty in swallowing? Are you unable to swallow anything, or it is with liquid or semisolid food or with both and whether it is associated with vomiting or not

Whether any alarming symptoms like weight loss, loss of apetite etc are there or not

I hope it is difficult to advise in absence of these details, i hope you may understand. So it is requested to upload your symptoms in detail. Waiting for feedback. Get well-soon
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor